MAUDE Adverse Event Report: TORNIER INC TORNIER PERFORM REVERSED PERIP SCREW 5.0MMX38MM STERILE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC TORNIER PERFORM REVERSED PERIP SCREW 5.0MMX38MM STERILE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWJ738
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Subluxation (4525)
Date of Event 01/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
It was reported that; the primary surgery was conducted on (b)(6) 2025.Dislocation of the glenoid component was reported.The impact on pain and range of motion was unclear.The physician commented that the cause was the patient's bone quality issues and the inherently low bone stock in the glenoid cavity.Images of x-ray are unavailable.The revision surgery was conducted on (b)(6) 2026.
 
Additional Manufacturer Narrative
The reported event could not be confirmed because the device was not returned for evaluation and no additional evidence was provided.Device inspection was not possible, as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities; therefore, no corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing, or design-related issues were identified during the investigation.More detailed information about the complaint event and the affected device would be required to determine the root cause of the event.If the device is returned or additional information becomes available, the investigation report will be reassessed.
 
Event or Problem Description
It was reported that, the primary surgery was conducted on (b)(6) 2025.Dislocation of the glenoid component was reported.The impact on pain and range of motion was unclear.The physician commented that the cause was the patient's bone quality issues and the inherently low bone stock in the glenoid cavity.Images of x-ray are unavailable.The revision surgery was conducted on (b)(6) 2026.

Brand Name
TORNIER PERFORM REVERSED PERIP SCREW 5.0MMX38MM STERILE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24280104
Report Number0001649390-2026-00102
Device Sequence Number15533321
Product Code PHX
UDI-Device Identifier00846832091270
UDI-Public(01)00846832091270(11)240806(17)280806(21)AH2334028
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161742
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWJ738
Device Lot NumberAH2334
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2026
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale